# SDR DALA2016101307219

- Difficulty date: October 12, 2016
- Submitted: October 13, 2016
- Operation: Air carrier
- Aircraft: N3757D
- Make and model: Boeing 737832
- Aircraft serial: 30813
- Aircraft time: 50,815 hours, 18,498 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Damaged
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND LEFT MLG WHEEL WELL FORWARD WEB CRACKED,  SMALL HOLE AT WEB, FORWARD OF AUTOPILOT ACTUATOR. MAINTENANCE REPAIRED IAW SRM 57-10-10 REP 3,ALT 2.
